Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Embeddings of topological lattice-ordered groups
HTML articles powered by AMS MathViewer

by Robert L. Madell PDF
Trans. Amer. Math. Soc. 146 (1969), 447-455 Request permission
  • Lee W. Anderson, Topological lattices and $n$-cells, Duke Math. J. 25 (1958), 205–208. MR 95904
  • Lee W. Anderson, On the breadth and co-dimension of a topological lattice, Pacific J. Math. 9 (1959), 327–333. MR 105465
  • Lee W. Anderson, On the distributivity and simple connectivity of plane topological lattices, Trans. Amer. Math. Soc. 91 (1959), 102–112. MR 102575, DOI 10.1090/S0002-9947-1959-0102575-X
  • L. W. Anderson, The existence of continuous lattice homomorphisms, J. London Math. Soc. 37 (1962), 60–62. MR 133272, DOI 10.1112/jlms/s1-37.1.60
  • L. W. Anderson and L. E. Ward Jr., A structure theorem for topological lattices, Proc. Glasgow Math. Assoc. 5 (1961), 1–3. MR 148037
  • Garrett Birkhoff, Lattice-ordered Lie groups, Festschrift zum 60. Geburtstag von Prof. Dr. Andreas Speiser, Orell Füssli, Zürich, 1945, pp. 209–217. MR 0015116
  • —, Lattice theory, 3rd ed., Amer. Math. Soc. Colloq. Publ., Vol. 25, Providence, R. I., 1967.
  • Richard D. Byrd, Complete distributivity in lattice-ordered groups, Pacific J. Math. 20 (1967), 423–432. MR 207866
  • Richard D. Byrd and Justin T. Lloyd, Closed subgroups and complete distributivity in lattice-ordered groups, Math. Z. 101 (1967), 123–130. MR 218284, DOI 10.1007/BF01136029
  • Haskell Cohen, A cohomological definition of dimension for locally compact Hausdorff spaces, Duke Math. J. 21 (1954), 209–224. MR 66637
  • Paul Conrad, The structure of a lattice-ordered group with a finite number of disjoint elements, Michigan Math. J. 7 (1960), 171–180. MR 116059
  • J. Ellis, Group topological convergence in completely distributive lattice ordered groups, Doctoral dissertation, Tulane Univ., New Orleans, La., 1968.
  • L. Fuchs, Partially ordered algebraic systems, Pergamon Press, Oxford-London-New York-Paris; Addison-Wesley Publishing Co., Inc., Reading, Mass.-Palo Alto, Calif.-London, 1963. MR 0171864
  • J. D. Lawson, Vietoris mappings and embeddings of topological semilattices, Doctoral dissertation, The Univ. of Tennessee, Knoxville, 1967. R. L. Madell, Topological lattice ordered groups, Doctoral dissertation, The Univ. of Wisconsin, Madison, 1968. R. L. Madell, On complete distributivity and $\alpha$-convergence (to appear). L. Pontriagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939.
  • B. Šmarda, Topologies in $l$-groups, Arch. Math. (Brno) 3 (1967), 69–81. MR 223283
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.75, 22.00
  • Retrieve articles in all journals with MSC: 06.75, 22.00
Additional Information
  • © Copyright 1969 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 146 (1969), 447-455
  • MSC: Primary 06.75; Secondary 22.00
  • DOI:
  • MathSciNet review: 0250952